Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Uniform distribution of second-order linear recurring sequences


Author: G. Turnwald
Journal: Proc. Amer. Math. Soc. 96 (1986), 189-198
MSC: Primary 11B50; Secondary 11J71, 11K06
MathSciNet review: 818442
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete classification is obtained for all second-order linear recurring sequences uniformly distributed modulo an ideal of a Dedekind domain.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11B50, 11J71, 11K06

Retrieve articles in all journals with MSC: 11B50, 11J71, 11K06


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0818442-1
PII: S 0002-9939(1986)0818442-1
Keywords: Linear recurring sequences, uniform distribution in residue classes, algebraic integers, $ p$-adic integers
Article copyright: © Copyright 1986 American Mathematical Society